# SDR VNAA0711012

- Difficulty date: November 27, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 9,092 hours, 9,371 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MULTIPLE BIRD STRIKES TO THE FUSELAGE, WING AND BOTH ENGINES.  MAINTENANCE INSPECTED FOUND DAMAGE TO THE LEFT ENGINE INLET, FORWARD EQUIPMENT BAY DOOR AND BULKHEAD, AND THE RIGHT WING LEADING EDGE.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED LEFT ENGINE INLET.  MAINTENANCE PERFORMED TEMPORARY REPAIRS.  AIRCRAFT WAS FERRIED FOR PERMANENT REPAIRS TO BE ACCOMPLISHED.  AIRCRAFT WAS RELEASED FOR SERVICE.
